標題: Regular and chaotic dynamic analysis and control of chaos of an elliptical pendulum on a vibrating basement
作者: Ge, ZM
Lin, TN
機械工程學系
Department of Mechanical Engineering
公開日期: 9-三月-2000
摘要: The dynamic behavior of an elliptical pendulum subjected to external disturbance is studied in this paper. The Lyapunov direct method is applied to obtain conditions of stability of the equilibrium points of the system. By applying numerical results, phase diagrams, power spectrum, period-T maps, and Lyapunov exponents are presented to observe periodic and chaotic motions. The effect of the parameters changed in the system can be found in the bifurcation and parametric diagrams. For global analysis, the basins of attraction of each attractor of the system are located by employing the modified interpolated cell mapping (MICM) method. Finally, several methods, the delayed feedback control, the addition of constant torque, the addition of periodic ford, adaptive control algorithm and bang-bang control are used to control chaos effectively. (C) 2000 Academic Press.
URI: http://dx.doi.org/10.1006/jsvi.1999.2664
http://hdl.handle.net/11536/30657
ISSN: 0022-460X
DOI: 10.1006/jsvi.1999.2664
期刊: JOURNAL OF SOUND AND VIBRATION
Volume: 230
Issue: 5
起始頁: 1045
結束頁: 1068
顯示於類別:期刊論文


文件中的檔案:

  1. 000085915100005.pdf